# SDR AT0000424

- Difficulty date: September 30, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHTS DO NOT WORK.  REMOVED AND REPLACED NICAD BATTERY IAW DC9 MM 33-53.
